Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Could I have heart disease ?

I was laying down on my side, which probably put some pressure on my heart , and started laughing really hard. and the area by my heart started to hurt really bad. could this be heart disease ?
Asked On : Mon, 14 Dec 2009
Answers:  2 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Nephrologist 's  Response
Thanks for the query

No this is not a heart disease. It is more of a musculoskeletal disease. Dont worry about it, it will settle down in a few days.
Take aceclofenac with paracetamol if it is paining too much. 1 after food, maximum of 1 per day

Have a healthy living
Answered: Wed, 14 Sep 2011
I find this answer helpful
Nephrologist Dr. Rakesh Madhyastha's  Response
Thanks for the query

No this is not a heart disease. It is more of a musculoskeletal disease. Dont worry about it, it will settle down in a few days.
Take aceclofenac with paracetamol if it is paining too much. 1 after food, maximum of 1 per day

Have a healthy living
Answered: Wed, 14 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor